Approximate counting in SMT and value estimation for probabilistic programs

Chistikov, D., Dimitrova, R. and Majumdar, R. (2017) Approximate counting in SMT and value estimation for probabilistic programs. Acta Informatica, 54 (8). pp. 729-764. ISSN 0001-5903

Abstract

Metadata

Authors/Creators:
  • Chistikov, D.
  • Dimitrova, R.
  • Majumdar, R.
Copyright, Publisher and Additional Information: © 2017 Springer-Verlag Berlin Heidelberg. This is an author-produced version of a paper subsequently published in Acta Informatica. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 20 March 2017
  • Published (online): 12 April 2017
  • Published: December 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Feb 2020 14:13
Last Modified: 10 Feb 2020 14:19
Status: Published
Publisher: Springer Science and Business Media LLC
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00236-017-0297-2

Share / Export

Statistics